Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Constant cough, occurs due to climate changes. Taking telekast-f, synosma. Treatment?

I have cough sounding like rubbing steel rods cough is nearly for 20 days it raises and lows as per climate and if take head bath I consulted a physician and taking telekast f, xpectb truecort and synosma (5 days course) 3 days over but i feel still cough sound has no difference can you help me
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are on treatment with Telekast, Xpectb and synosma, treatment for allergic bronchitis or bronchial asthma.
This exacerberates with climate changes because of allergic affection.
The treatment you are on is correct contine the same treatment, if the condition is not responding you may need to increase the frequency or other modes of treatment including nebulization or steroids under supervision of your doctor.

Thank you
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor